# SDR ASAA2018030723776

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,877 hours, 6,487 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC REPORTS NR 2 ENGINE HAS ECONOMIC FAULT MSG 77-10842, THE TOP RIGHT EGT SIGNAL (49.5 S1) IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
